Related Questions

Why does all birth control change the color of discharge? I'm barely experiencing the change of color my discharge since I got my Depo-Provera injection.

Unclear. I hadn't heard that birth control changes the color of one's discharge? Definitely a progesterone only hormone like Depot Provera (medroxyprogesterone) can change the consistency of the discharge, but I hadn't heard about it changing the color. The bottom line, unless your discharge is itchy or foul-smelling, there's likely nothing wrong with your vagina or discharge. Read more...

I took the birth control shot depo-provera this february, my next shot was suppose to be done on may 17 I didn't like the effec should I go in for a check up? I took the birth control shot depo-provera this february, my next shot was suppose to be done

Depo-Provera . Depo-provera can be associated with prolonged amenorrhea (not having your period). However it may not still be protective as a contraceptive during this time. You may wish to switch to oral contraceptives for birth control. They will likely give you regular monthly cycles and protect from pregnancy. Read more...
Take to dr. If you don't like the shot, it's possible that the side effects will get better over time, but there are many other choices. I would suggest you read about choices at bedsider.Org, write down your questions, and discuss with your clinician at an appointment before your next shot is due. Read more...

Hi I 23 years old' I have two kids. I got the Depo-Provera shot for birth control going on a month, but I'm so moody and irritable. Why!

Hormonal changes. Deposit shots are notorious for causing mood swings and other mental changes like depression. If this continues, pl consult with your doctor re need to continuation of Depo or switching to other contraception. Read more...
Depo is progestin, and progesterone is the hormone that peaks before one's period is due and is responsible for PMS. Many women get very moody during PMS, and it sounds like you are experiencing some of the same symptoms. Please speak with your doctor about your symptoms if they interfere with normal functioning, definitely before your next dose. Some women benefit from antidepressants for premenstrual mood probl. Read more...

Can I take vitafusion vitamins while I'm on the Depo-Provera shot. (birth control)?

Yes, however. It's wise to take a quality multivitamin with contraceptives; they increase need for b6, folic acid, zinc ; other nutrients. See http://bit.Ly/1fm99af however, vitafusion is a poor-quality vitamin- it only has 30 mg of c when it's best to take at least 500 mg/day. It has synthetic e which is toxic. It totally lacks b1, b2, zinc, magnesium etc. See http://bit.Ly/18xyule ; http://bit.Ly/1b36cq0. Read more...